Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


A computer-assisted investigation of Ramanujan pairs
HTML articles powered by AMS MathViewer

by Richard Blecksmith, John Brillhart and Irving Gerst PDF
Math. Comp. 46 (1986), 731-749 Request permission


Four new Ramanujan pairs $\{ {a_i}\}$, $\{ {b_j}\}$ are given along with the theorem that no such pairs exist with ${a_1} = 1$ and ${a_2} = s$ for any $s \geqslant 5$. All finite Ramanujan pairs are determined and their significance in bounding the local branching degree in the search tree for such pairs is discussed. The search techniques and programs that were used are also described. The parity of the coefficients in the power series is determined in two of the new identities. Partition interpretations of the six recent identities are also given.
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 11P57
  • Retrieve articles in all journals with MSC: 11P57
Additional Information
  • © Copyright 1986 American Mathematical Society
  • Journal: Math. Comp. 46 (1986), 731-749
  • MSC: Primary 11P57
  • DOI:
  • MathSciNet review: 829643